Deliver to KUWAIT
IFor best experience Get the App
Lemsip Max Day & Night Cold & Flu relief capsules offer round the clock relief from cold and flu symptoms. Each Day Capsule contains Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg and Caffeine 25 mg. Each Night Capsule contains Paracetamol 500mg and Phenylephrine Hydrochloride 6.1mg. The night capsule does not contain any ingredients to make you drowsy. Both Capsules also contain Tartrazine (E102),
Trustpilot
1 month ago
2 months ago